# SDR AALA201603099017

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 51,233 hours, 19,151 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8996
- Condition: Unserviceable
- Location: Zone 800
- Part time: 35,750 hours, 18,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED ESCAPE SLIDE CHANGE, IT WAS DISCOVERED THAT THE REPLACEMENT SLIDE RELEASE CABLE SAFETY WIRE WAS BROKEN.  THE DEFECTIVE SLIDE WAS RETURNED TO STOCK & ANOTHER SERVICEABLE ESCAPE SLIDE WAS INSTALLED IN ITS PLACE.
